Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On inhomogeneous biharmonic equations involving critical exponents
Autore:
Deng, YB; Wang, GS;
Indirizzi:
Huazhong Normal Univ, Dept Math, Wuhan, Peoples R China Huazhong Normal Univ Wuhan Peoples R China Math, Wuhan, Peoples R China
Titolo Testata:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
, volume: 129, anno: 1999,
parte:, 5
pagine: 925 - 946
SICI:
0308-2105(1999)129:<925:OIBEIC>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; CRITICAL DIMENSIONS; POLYHARMONIC OPERATORS; POSITIVE SOLUTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
22
Recensione:
Indirizzi per estratti:
Indirizzo: Deng, YB Huazhong Normal Univ, Dept Math, Wuhan, Peoples R China Huazhong Normal Univ Wuhan Peoples R China an, Peoples R China
Citazione:
Y.B. Deng e G.S. Wang, "On inhomogeneous biharmonic equations involving critical exponents", P RS EDIN A, 129, 1999, pp. 925-946

Abstract

In this paper, we consider the existence of multiple solutions of biharmonic equations boundary value problem,[GRAPHICS]where Omega is a bounded smooth domain in R-N, N greater than or equal to 5; lambda is an element of R-1 is given constant; p = 2N/(N - 4) is the critical Sobolev exponent for the embedding H-0(2)( Omega) hooked right arrow L-p(Omega); Delta(2) = an denotes iterated N-dimensional Laplacian; f(a:) is a given function. Some results on the existence and non-existence of multiple solutions for the above problem have been obtained by Ekeland's variational principle and the mountain-pass lemma under some assumptions on f(x) and N.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 19:36:10